Random walks in a queueing network environment

M. Gannon, E. Pechersky, Y. Suhov, A. Yambartsev

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We propose a class of models of random walks in a random environment where an exact solution can be given for a stationary distribution. The environment is cast in terms of a Jackson/Gordon-Newell network although alternative interpretations are possible. The main tool is the detailed balance equations. The difference compared to earlier works is that the position of the random walk influences the transition intensities of the network environment and vice versa, creating strong correlations. The form of the stationary distribution is closely related to the well-known product formula.

Original languageEnglish (US)
Pages (from-to)448-462
Number of pages15
JournalJournal of Applied Probability
Issue number2
StatePublished - Jun 2016

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Random walks in a queueing network environment'. Together they form a unique fingerprint.

Cite this